# SDR JJBA20150306009

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 28,198 hours, 30,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE WARNING TEST, TWO NOT WORKING.  R & R AFT CEILING SMOKE DETECTOR, SYS FAILED.  REINSTALLED ORIGINAL SMOKE DETECTOR.
